MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION REV TIB BASE NONPORSIZE 6 STANDARD RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION REV TIB BASE NONPORSIZE 6 STANDARD RIGH; KNEE COMPONENT
Model Number ETRKN6SR
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient was revised due to infection.

Brand Name
EVOLUTION REV TIB BASE NONPORSIZE 6 STANDARD RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key11302754
Report Number3010536692-2021-00068
Device Sequence Number14294930
Product Code JWH
UDI-Device IdentifierM684ETRKN6SR1
UDI-PublicM684ETRKN6SR1
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETRKN6SR
Device Catalogue NumberETRKN6SR
Device Lot Number1827683
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/28/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2021
Initial Report FDA Received Date02/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;